Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is There Any Problem With Taking Fish Oil While On HIV Meds

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Different Vitamins

Will I be able to take...Fish Oil, Vit B, C, D and maybe a multi vitamin with my HIV meds (Reytaz, Truvad, Norvir & SMZ-TMP DS) Which vitamins are the best for 40+ women
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...The ones you mentioned have been used for years and have been studied n HIV without any problems in those taking HIV medications.nelson Read more »

omega-3 fish oil and flaxseed with diet and meds

I have borderline high cholesterol, my good HDL is 47, and LDL 125,TRIGLYCERIDE 171 , and i take... Read more »
Articles
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...Microsporidiosis Cytomegalovirus (CMV) Mycobacterium avium complex (MAC) Severe or long-lasting GI problems can lead to serious health problems and can prevent HIV drugs from entering the system and fighting HIV. It's best to report these... Read more »
Project Inform

Consider How HIV Treatment Fits Into Your Life

...therapies available, several interact with a few prescription drugs to some degree: echinacea, goldenseal, ginseng, vitamin E and fish oil. In some cases, there's a known interaction and in others it's suspected. How these examples apply to HIV... Read more »
The Well Project

Gynecological Problems

...taking for other conditions. Aaron E, Levine AB. Gynecologic care and family planning for HIV-infected women. (Aug, 2005) AIDS Reader 15(8):420-423,426-428. Ameli N, Bacchetti P, Morrow RA, Hessol NA, Wilkin T, Young M, Cohen M, Minkoff H,... Read more »
AIDS InfoNet

Nervous System Problems and Dementia

...(CNS) problems include depression and problems with sleeping, balance, walking, thinking, and memory. In the early years of AIDS these were all called "HIV-Associated Dementia." However, a broader range of problems is showing up at present. This... Read more »
Connect With Others

started meds and hate it.

Posted by frank74, 9 Replies
...dropped to below 500. I don't have any physical issues with meds but I is more emotional. It's a twice daily reminder of it(HIV) that before I could forget about it for a while. Read more »

HIV and International travel

Posted by aliveinla, 6 Replies
...does the US customs check bags for HIV meds? Or any other country? I never had any experience bringing any drugs (other than fish oil) across borders so I am really scared. I believe US doesn't force people to do HIV test at the border, right?... Read more »

Several health problems

Posted by Anonymous, 1 Reply
...I have been diagnosed with Aids 2 years and a half. Since then many things have been going wrong, kidney stones,hip necrosis,skin problems,severe vertigo,etc. Read more »

Red Grapes, Protein Supplements & Noni Juice

Posted by Choosing2Liv, 3 Replies
Recently, a guy who's been infected for almost four years and is healthy as an ox gave me this advice: "...pay attention to things that can boost your immune system..such as red grapes, Noni juice, protein supplements, etc." Is there any truth to... Read more »